| Model Number |
638BL28 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
11/07/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 1 year 10 months post implant of this 28 mm mitral annuloplasty band was explanted and replaced with a 29 mm mitral mechanical valve for unknown reasons.There were no additional adverse patient effects reported.